# SDR CA970910009

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Mcauly C3D36C41582
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B5264
- Condition: Oversize
- Location: Prop Seal Area
- Part time: 123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE CYLINDER WAS FOUND TO BE OVERSIZE.
